Narrow Complex Tachycardias Hurry, don’t let time run out! Sorry, time is up! 0 hours 0 minutes 0 seconds Step 1 of 3 33% You are treating an 11-year-old with light-headedness. Initial vitals demonstrate T: 36.5, R: 24, P: 180, BP: 70/40, O2: 100%. Patient is awake and talking. You ask for initial EKG which demonstrates the following: 1. What are next step in management?*LidocaineAmiodaroneDefibrillateCardioversion You successfully cardiovert the patient. Repeated EKG demonstrates normal sinus rhythm. The nurse calls you back into the room because the patient reports feeling light-headed with palpitations. Patient is awake and talking. Repeat vitals demonstrate the following, T: 36.5, P: 200, R: 16, O2: 100%, BP: 100/60.Rhythm strip demonstrates the following: 2. What is the appropriate medication and dosing for treatment?*Amiodarone - 5mg/kgAdenosine - 0.1mg/kgLidocaine - 1.5 mg/kgEpinephrine - 0.01 mg/kg The patient’s symptoms and rhythm strip are unchanged after initial dosage of Adenosine. 3. What is the next step in management?*IntubateVagal maneuvers and Adenosine - 0.2mg/kgCardiovertIVFs This iframe contains the logic required to handle Ajax powered Gravity Forms.